Illinois Journal of Mathematics

On the associated graded ring of an ideal

Craig Huneke

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 26, Issue 1 (1982), 121-137.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256046904

Digital Object Identifier
doi:10.1215/ijm/1256046904

Mathematical Reviews number (MathSciNet)
MR638557

Zentralblatt MATH identifier
0479.13008

Subjects
Primary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]

Citation

Huneke, Craig. On the associated graded ring of an ideal. Illinois J. Math. 26 (1982), no. 1, 121--137. doi:10.1215/ijm/1256046904. https://projecteuclid.org/euclid.ijm/1256046904


Export citation